# SDR SWAA2022041182375

- Difficulty date: March 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP STA 1018; LBL 3; WL 208. / [01] STRAP STA 1018; LBL 3; WL 208 IS OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS; SRM 51-10-02-0G-0; REPLACEMENT OF PART IS APPLICABLE;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED STRAP STA 1018; LBL3; WL 208 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW STRAP STA 1018; LBL 3; WL 208 IAW SRM 51-40-05-0G-0 AND DWG 147A5600;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] OK TO INSTALL;[07] OK TO INSTALL.;[08] INSTALLED NEW STRAP STA 1018; LBL 3; WL 208 IAW SRM 51-40-02-0G-0 AND DWG 147A5600;[09] VERIFIED ITEM 8 CORRECTIVE ACTIONS.;[10] VERIFIED ITEM 8 CORRECTIVE ACTIONS.
